# SDR DALA2021091305445

- Difficulty date: September 11, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 18,393 hours, 2,278 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Recirculation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3329 STINKY SOCKS ODOR IN CABIN AND FLT DECK. FROM T.O. TO GATE ARRIVAL. CORRECTIVE ACTION: OPENED ACCESS PANEL FOR RECIRC FAN LT SIDE, FOUND FILTER DIRTY. OPENED LT SIDE PACK BAY, FOUND OIL LEAKING OF OF INLET GUIDE VANES ON NUMBER 1 ENGINE. REPLACED ENGINE. (8111770)
